A free boundary problem for a second-order equation of parabolic type
Differencialʹnye uravneniâ, Tome 27 (1991) no. 10, pp. 1789-1795
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_10_a16,
author = {Ya. V. Radyno and Dinh Phu Bong},
title = {A free boundary problem for a second-order equation of parabolic type},
journal = {Differencialʹnye uravneni\^a},
pages = {1789--1795},
year = {1991},
volume = {27},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_10_a16/}
}
Ya. V. Radyno; Dinh Phu Bong. A free boundary problem for a second-order equation of parabolic type. Differencialʹnye uravneniâ, Tome 27 (1991) no. 10, pp. 1789-1795. http://geodesic.mathdoc.fr/item/DE_1991_27_10_a16/